“sun spots” in vision every use
Posted on Poppers Guide's Forum
Topic created by empty space
on Wed, 5 Jul 2023 at 20:25
empty space said on Wed, 5 Jul 2023 at 20:25...
hi all. i know this is a fairly common phenomenon, it’s just that my experience has been somewhat different than what i generally see reported, so i wanted to get a sense of maybe why that was. i know you guys aren’t doctors (or at least, not my doctor) but i’m pretty new to poppers so i was hoping some more seasoned users could provide me with some perspective.
typically, when users describe vision problems, it’s blind spots lasting months/weeks/days/hours, usually as a side effect of particularly heavy use. for myself, however, i get a yellow or blue (blue being more “intense”) “sun spot” in the middle of my field of vision EVERY time i hit poppers, no matter the size of the hit, but it usually goes away within 10-20 minutes. the only time i’ve ever had anything last longer is when i experimented with huffing from a rag which did WAY too much, had a really intense nausea/full body chills and had a big ol’ dark circle in the middle of my vision (miserable! never again lol), but even that went away in under an hour. for added context, i’ve only ever used pentyl and propyl, the latter of which has a bit of a dodgy reputation, i know.
i suppose my question generally is: thoughts? do people only report the “big” vision-related side effects? is using poppers maybe too risky for me if i’m seeing a spot every time? or would you consider this within the “tolerable range?” i’m thinking it might be because i’m trans (FTM) and most poppers users tend to be cis dudes, and even though i’ve been on testosterone since 2019, maybe my blood pressure is too low in comparison to tolerate poppers? who knows!
Graham said on Thu, 6 Jul 2023 at 07:20...
Maybe God is trying to tell you something?
A said on Thu, 6 Jul 2023 at 18:23...
From what I understand persistent colored spots point to central eye damage, and temporary spots have more to due with increased fluid pressure in the eyes, which isn't necessarily related to overall low blood pressure. You could try taking vitamin B complex and lutein supplements for your eye health just to be safe but the spots you're describing seem to be within the range of "normal" for some people. However avoiding propyl formulas would be best since they're linked to vision damage:
Captain S said on Sat, 8 Jul 2023 at 20:40...
Retina damage can occur due to increased pressure in the eye. The clinical name is "central serous retinopathy," and can permanently affect vision. Look at a plain white surface, and blink rapidly; if you see a gray irregular shape on the plain white background, you may have damaged your retina. This usually heals in a few weeks, but permanent damage may occur. You may also notice a shift in your color vision; green traffic signals may appear orange.
Choose your aromas carefully.